Publication
Title
Ricardo's theory of tax incidence: a comment
Author
Language
English
Source (journal)
Cambridge journal of economics. - London
Publication
London : 1995
ISSN
0309-166X
Volume/pages
19:6(1995), p. 819-825
Note
General: Ook verschenen in: Overdrukken - UFSIA, Studiecentrum voor Economisch en Sociaal Onderzoek; 202
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Record
Identification
Creation 08.10.2008
Last edited 10.07.2013
To cite this reference